# SDR IPXA2023101848956

- Difficulty date: October 18, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N349UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37947
- Aircraft time: 27,504 hours, 10,226 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: ARM5604
- Part serial: NA
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SQUEAL COMING FROM ENTRY DOOR. APPARENTLY FROM BOTTOM SEAL. STARTED CLIMBING ABOVE. 280. REPAIRED MAIN ENTRY DOOR LOWER SEAL PER AMM 52-09-00/801.
